# SDR DHL9780769C

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF ULTRASONIC INSPECTION ON HORIZONTAL STABILIZER CONTSTANT OUTBOARD SKIN PANELS FOUND A .75 INCH CRACK ON NR 3 PANEL EMANATING FROM BOLT HOLE NR 29 TO BOLT HOLE NR 30 RIGHT SIDE, REF TO DOUGLAS SB A55-16.  REPAIRED PER S/B.
